# SDR HEEA088960

- Difficulty date: September 3, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: S9242EC2
- Part serial: NA
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER SHROUD CRACKED AND PIECES MISSING.
